✨ New Arrivals Just Dropped!Explore
RXZELL Allergy Relief | Fexofenadine HCl 180mg, 24-Hour Antihistamine, Non-Drowsy (30 Count (Pack of 2))
HomeStore

RXZELL Allergy Relief | Fexofenadine HCl 180mg, 24-Hour Antihistamine, Non-Drowsy (30 Count (Pack of 2))

RXZELL Allergy Relief | Fexofenadine HCl 180mg, 24-Hour Antihistamine, Non-Drowsy (30 Count (Pack of 2))

Brand: RXZELL

Features:

  • ACTIVE INGREDIENT - RxZell Fexofenadine HCl 180mg Allergy Relief contains Fexofenadine Hydrochloride 180mg per tablet. A non-drowsy antihistamine that helps reliefs from allergy symptoms without the daytime sleepiness
  • Multi-symptom Relief – Reliefs common allergy reaction including sneezing, runny nose, itchy, watery eyes, and itchy nose or throat, to various cause like pollen, dust mites, pet dander, and mold
  • Non-Drowsy Formula – provide full strength allergy relief without disturbing daily activities
  • Fast & Last - A RxZell Allergy Relief tablet help restore clarity fast and can provide up to 24 hours of allergy relief, so you can get ready and focus on enjoying
  • Child and Adult - 1 small tablet daily for adults and children 12 years and over. Please refer to the label for special conditions and ask a pharmacist or doctor for more information

EAN: 0850046218101

Package Dimensions: 3.5 x 3.3 x 1.8 inches

$3.45

Original: $11.49

-70%
RXZELL Allergy Relief | Fexofenadine HCl 180mg, 24-Hour Antihistamine, Non-Drowsy (30 Count (Pack of 2))

$11.49

$3.45

More Images

RXZELL Allergy Relief | Fexofenadine HCl 180mg, 24-Hour Antihistamine, Non-Drowsy (30 Count (Pack of 2)) - Image 2
RXZELL Allergy Relief | Fexofenadine HCl 180mg, 24-Hour Antihistamine, Non-Drowsy (30 Count (Pack of 2)) - Image 3
RXZELL Allergy Relief | Fexofenadine HCl 180mg, 24-Hour Antihistamine, Non-Drowsy (30 Count (Pack of 2)) - Image 4
RXZELL Allergy Relief | Fexofenadine HCl 180mg, 24-Hour Antihistamine, Non-Drowsy (30 Count (Pack of 2)) - Image 5
RXZELL Allergy Relief | Fexofenadine HCl 180mg, 24-Hour Antihistamine, Non-Drowsy (30 Count (Pack of 2)) - Image 6

RXZELL Allergy Relief | Fexofenadine HCl 180mg, 24-Hour Antihistamine, Non-Drowsy (30 Count (Pack of 2))

Brand: RXZELL

Features:

  • ACTIVE INGREDIENT - RxZell Fexofenadine HCl 180mg Allergy Relief contains Fexofenadine Hydrochloride 180mg per tablet. A non-drowsy antihistamine that helps reliefs from allergy symptoms without the daytime sleepiness
  • Multi-symptom Relief – Reliefs common allergy reaction including sneezing, runny nose, itchy, watery eyes, and itchy nose or throat, to various cause like pollen, dust mites, pet dander, and mold
  • Non-Drowsy Formula – provide full strength allergy relief without disturbing daily activities
  • Fast & Last - A RxZell Allergy Relief tablet help restore clarity fast and can provide up to 24 hours of allergy relief, so you can get ready and focus on enjoying
  • Child and Adult - 1 small tablet daily for adults and children 12 years and over. Please refer to the label for special conditions and ask a pharmacist or doctor for more information

EAN: 0850046218101

Package Dimensions: 3.5 x 3.3 x 1.8 inches

Product Information

Shipping & Returns

Description

Brand: RXZELL

Features:

  • ACTIVE INGREDIENT - RxZell Fexofenadine HCl 180mg Allergy Relief contains Fexofenadine Hydrochloride 180mg per tablet. A non-drowsy antihistamine that helps reliefs from allergy symptoms without the daytime sleepiness
  • Multi-symptom Relief – Reliefs common allergy reaction including sneezing, runny nose, itchy, watery eyes, and itchy nose or throat, to various cause like pollen, dust mites, pet dander, and mold
  • Non-Drowsy Formula – provide full strength allergy relief without disturbing daily activities
  • Fast & Last - A RxZell Allergy Relief tablet help restore clarity fast and can provide up to 24 hours of allergy relief, so you can get ready and focus on enjoying
  • Child and Adult - 1 small tablet daily for adults and children 12 years and over. Please refer to the label for special conditions and ask a pharmacist or doctor for more information

EAN: 0850046218101

Package Dimensions: 3.5 x 3.3 x 1.8 inches